Nonlift weight two paramodular eigenform constructions
J. Korean Math. Soc. 2020 Vol. 57, No. 2, 507-522
https://doi.org/10.4134/JKMS.j190179
Published online March 1, 2020
Cris Poor, Jerry Shurman, David S. Yuen
Fordham University; Reed College; University of Hawaii
Abstract : We complete the construction of the nonlift weight two cusp para\-modular Hecke eigenforms for prime levels $N<600$, which arise in conformance with the paramodular conjecture of Brumer and Kramer.
Keywords : Paramodular cusp form, Borcherds product
MSC numbers : Primary 11F46; Secondary 11F55, 11F30, 11F50
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd